# SDR CA140908027

- Difficulty date: September 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,313 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 4,391 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW RECEIVED NR 2 ENGINE, HYDRAULIC PRESSURE CAUTION LIGHT DURING CLIMB OUT.  FLIGHT RETURNED TO DEPARTURE AIRPORT.  LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  NR 2 EDP FAILED, NR 2 EDP WAS REPLACED.  FILTERS WERE FOUND TO BE CONTAMINATED, FILTERS REPLACED AND SYS FLUSHED.  EDP AND FILTERS SENT TO ACFT OEM TEARDOWN REQUESTED.
